# SDR DL757951395

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE I/B AFT FLAP LEADING EDGE WAS FOUND TO BE WORN AT O/B END UNDER FAIRING.  THE DAMAGE WAS REPAIRED PER SRM 57-53-01.
